Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

New solutions of $ a\sp {p-1}\equiv 1\pmod {p\sp 2}$


Author: Peter L. Montgomery
Journal: Math. Comp. 61 (1993), 361-363
MSC: Primary 11A07; Secondary 11A15
DOI: https://doi.org/10.1090/S0025-5718-1993-1182246-5
MathSciNet review: 1182246
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We tabulate solutions of $ {a^{p - 1}} \equiv 1\;\pmod {p^2}$ where $ 2 \leq a \leq 99$ and where p is an odd prime, $ p < {2^{32}}$.


References [Enhancements On Off] (What's this?)

  • [1] M. Aaltonen and K. Inkeri, Catalan's equation $ {x^p} - {y^q} = 1$ and related congruences, Math. Comp. 56 (1991), 359-370. MR 1052082 (91g:11025)
  • [2] J. Brillhart, J. Tonascia, and P. Weinberger, On the Fermat quotient. Computers in Number Theory (A. O. L. Atkin and B. J. Birch, eds.), Academic Press, London and New York, 1971, pp. 213-222. MR 0314736 (47:3288)
  • [3] D. H. Lehmer, On Fermat's quotient, base two, Math. Comp. 36 (1981), 289-290. MR 595064 (82e:10004)
  • [4] Daniel Shanks and H. C. Williams, Gunderson's function in Fermat's last theorem, Math. Comp. 36 (1981), 291-295. MR 595065 (82g:10004)
  • [5] H. C. Williams, The influence of computers in the development of number theory, Comput. Math. Appl. 8 (1982), 75-93. MR 649653 (83c:10002)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A07, 11A15

Retrieve articles in all journals with MSC: 11A07, 11A15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1993-1182246-5
Keywords: Diophantine equation, Fermat quotient, Fibonacci congruence
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society